# SDR DALA2021011100170

- Difficulty date: January 8, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 62,045 hours, 8,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Battery Pack
- Condition: No Test
- Location: Aspsu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WORK CARD 5271-7016 FOUND ASPSU BATTERIES IN BAD CONDITION, NOT PASS IN TEST.  CORRECTIVE ACTION: REPLACED ASPSU BATTERIES, IAW AMM 52-71-36. CHECKED BATT, ASPSU OK.
